# SDR SWAA2023082486832

- Difficulty date: August 8, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H H-STAB RIB #5 STIFFENERS 2 & 3 LOWER RADII ARE CRACKED.<[01] REMOVED THE DAMAGED PART AT LH HORIZONTAL STABILIZER STA 129.50 RIB 2ND AND 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[02] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA ON 2ND AND 3RD VERTICAL STIFFENER TO ENSURE NO CRACKS EXIST.;[03] VERIFIED CORRECTIVE ACTION 1.;[04] HFEC INSPECTED BLENDED AREA IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. CRACKS NOTED AT BOTH 2 & 3 RADII NOTED. MARKED ENDS.  HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[05] REMOVED THE DAMAGED PART AT LH HORIZONTAL STABILIZER STA 129.50 RIB 2ND AND 3RD VERTICAL STIFFENER AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-5;[06] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
